# SDR A6WA200640004

- Difficulty date: January 9, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 5,440 hours, 5,047 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LT WINDSHIELD CENTER PANE SHATTERED AT FL320 UNDER NORMAL FLIGHT CONDITIONS.  REMOVED AND REPLACED LT WINDSHIELD.  OPS CHECK GOOD.  (K)
